Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Une inégalité du type Payne-Polya-Weinberger pour le laplacien brut

Author: Bruno Colbois
Journal: Proc. Amer. Math. Soc. 131 (2003), 3937-3944
MSC (2000): Primary 58J50; Secondary 35P15
Published electronically: April 30, 2003
MathSciNet review: 1999944
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let us consider a riemannian vector bundle $E$ with compact basis $(M,g)$ and the rough laplacian $\bar{\Delta}$ associated to a connection $D$ on $E$. We prove that the eigenvalues of $\bar{\Delta}$ are bounded above by a function of the first eigenvalue and of the geometry of $(M,g)$, but independently of the choice of the connection $D$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58J50, 35P15

Retrieve articles in all journals with MSC (2000): 58J50, 35P15

Additional Information

Bruno Colbois
Affiliation: Institut de Mathématiques, Université de Neuchâtel, CH-2007 Neuchâtel, Switzerland

PII: S 0002-9939(03)07056-4
Keywords: Rough Laplacian, spectrum, Riemannian bundle
Received by editor(s): July 6, 2002
Published electronically: April 30, 2003
Communicated by: Jozef Dodziuk
Article copyright: © Copyright 2003 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia